Academic Journals Database
Disseminating quality controlled scientific knowledge

Characterizations of Exponentiated Distributions

ADD TO MY LIST
 
Author(s): gholamhossein g hamedani

Journal: Pakistan Journal of Statistics and Operation Research
ISSN 1816-2711

Volume: 9;
Issue: 1;
Date: 2013;
Original page

Keywords: characterizations | truncated moments | order ststistics

ABSTRACT
Variuos characterizations of the class of exponentiated distributions are presented.  These characterizations are based on a simple relationship between two truncated moments and based on functions of the nth order statistic.  The results are applied to certain well-known members of this class.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona